# SDR VNAA20231019005

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N610NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15476
- Aircraft time: 7,770 hours, 6,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: LE670395008
- Condition: Gouged
- Location: Zone 100
- Component: Cargo Door, Bombdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER INNER SKIN GOUGED FWD AND AFT.  COMPLIED WITH EA 23-C9-52-1405 REV IR, DATED 9-29-2023.
